# SDR AALA202402270142

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  EMERGENCY EXIT LIGHT DAMAGE AT L2 DOOR SORROUND PANEL. MAINTENANCE REMOVED AND REPLACED FWD EMERGENCY EXIT LIGHT INDICATOR SIGNAL L2 DOOR SURROUND PANEL, OPS CHECK GOOD. PER B777-3 AMM 33-51-01-960-802.
